# SDR EIA2002019

- Difficulty date: February 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- Engine: Pwa JT8D9
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B034LB03
- Part serial: 104856
- Condition: Inoperative
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 330, AT APPROX 2015Z, THE NR 1 NAV FAILED.  SHORTLY AFTER THAT, THE CAPTAINS ADI TUMBLED THEN THE TRANSMITT FUNCTION OF THE RADIOS FAILED.  REPLIES WERE MADE BY THE IDENT ON THE TRANSPONDER.  ALL LIGHTS IN THE COCKPIT OTHER THAN THE MASTER WARNING AND COMPARATOR LIGHT FAILED TO ILLUMINATE.  ALSO AS AIRCRAFT DECENDED, THE CIRCUIT BREAKERS FOR THE PRESSURIZATION AND OVERHEAD LIGHT POPPED.  REMOVED AND REPLACED BOTH AIRCRAFT BATTERIES PER N2402, NR 1 NAV SYSTEM OPS CHECK GOOD PER MM.
